MathSciNet Relay Station
MathSciNet bibliographic data
MR2313068 57M07 (20F65)
Geoghegan, Ross; Ontaneda, Pedro Boundaries of cocompact proper ${\rm CAT}(0)$ spaces. Topology 46 (2007), no. 2, 129–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement